# SDR ASAA2021080235583

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,729 hours, 14,141 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO IS INOPERATIVE. GROUNDED - YES. PULLED AND RESET C/B FOR HF#2 PER B737-800 AMM 20-60-05 HF#2 GROUND VERIFICATION NORMAL, OK FOR SERVICE.
